Article citationsMore>>

R. S. mkiewiez, “Oscillation-free solution of shallow water equations for nonstaggered grid,” Journal of Hy-draulic Engineering, ASCE, Vol. 119, No. 10, pp. 1118?1137, 1993.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.